`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

On coupled Dirac systems
Pages: 4329 - 4346, Issue 8, August 2017

doi:10.3934/dcds.2017185      Abstract        References        Full text (473.8K)           Related Articles

Wenmin Gong - Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China (email)
Guangcun Lu - School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, China (email)

1 R. A. Adams and J. J. F. Fournier, Sobolev Space, $2^{nd}$ edition, Elsevier/Academic Press, Amsterdam, 2003.       
2 B. Ammann, A variational Problem in Conformal Spin Geometry, Ph.D thesis, Habilitationsschift, Universität Hamburg 2003.
3 B. Ammann, The smallest Dirac eigenvalue in a spin-conformal class and cmc-immersions, Commun. Anal. Geom., 17 (2009), 429-479.       
4 S. Angenent and R. van der Vorst, A superquadratic indefinite elliptic system and its Morse-Conley-Floer homology, Math. Z., 231 (1999), 203-248.       
5 T. Bartsch and Y. Ding, Homoclinic solutions of an infinite-dimensional Hamiltonian system. Math. Z., 240 (2002), 289-310.       
6 T. Bartsch and Y. Ding, Periodic solutions of superlinear beam and membrane equations with perturbations from symmetry, Nonlinear Analysis, 44 (2001), 727-748.       
7 T. Bartsch, Infinitely many solutions of a symmetric Dirichlet problem, Nonlinear Anal., 20 (1993), 1205-1216.       
8 C. J. Batkam and F. Colin, Generalized fountain theorem and applications to strongly indefinite semilinear problems, J. Math. Anal. Appl., 405 (2013), 438-452.       
9 V. Benci and P. H. Rabinowitz, Critical point theorems for indefinite functionals, Invent. Math., 52 (1979), 241-273.       
10 Q. Chen, J. Jost, J. Li and G. Wang, Dirac-harmonic maps, Math. Z., 254 (2006), 409-432.       
11 Q. Chen, J. Jost and G. Wang, Nonlinear Dirac equations on Riemann surfaces, Ann. Global Anal. Geom., 33 (2008), 253-270.       
12 P. Felmer and D. G. deFigueiredo, On superquadratic elliptic systems, Trans. Amer. Math. Soc., 343 (1994), 99-116.       
13 P. Felmer, Periodic solutions of ‘superquadratic' Hamiltonian systems, J. Differential Equations, 102 (1993), 188-207.       
14 T. Friedrich, Dirac Operators in Riemannian Geometry, Advanced Lectures in Mathematics. Friedr. Vieweg & Sohn, Braunschweig, 1997.       
15 T. Friedrich, On the spinor representation of surfaces in Euclidean 3-space, J. Geom. Phy., 28 (1998), 143-157.       
16 N. Ginoux, The Dirac Spectrum, Lecture Notes in Math., vol. 1976, Springer, Dordrecht-heidelberg-London-New York, 2009.       
17 W. Gong and G. Lu, On Dirac equation with a potential and critical Sobolev exponent, Commun. Pure Appl. Anal., 14 (2015), 2231-2263.       
18 J. Hulshof and R. van der Vorst, Differential systems with strongly indefinite variational structure, J. Funct. Anal., 114 (1993), 32-58.       
19 T. Isobe, Existence results for solutions to nonlinear Dirac equations on compact spin manifolds, Manuscripta math, 135 (2011), 329-360.       
20 T. Isobe, Nonlinear Dirac equations with critical nonlinearities on compact spin manifolds, J.Funct. Anal., 260 (2011), 253-307.       
21 W. Kryszewski and A. Szulkin, Generalized linking theorem with an application to a semilinear Schröinger equation. Adv. Differential Equations, 3 (1998), 441-472.       
22 H. B. Lawson and M. L. Michelson, Spin Geometry, Princeton University Press, 1989.       
23 P. H. Rabinowitz, Periodic solutions of Hamiltonian systems, Commun. Pure Appl. Math., 31 (1978), 157-184.       
24 S. Raulot, A Sobolev-like inequality for the Dirac operator, J. Funct. Anal., 256 (2009), 1588-1617.       
25 M. Willem, Minimax Theorems, Birkhäser, Boston, 1996.       

Go to top